# SDR SWAA060191

- Difficulty date: January 15, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 33,471 hours, 28,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PH22300L
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EEPLS STRIP CRACKED BETWEEN ROWS 6 TO 10 ABC.  REMOVED AND REPLACED STRIP PER MM.
